# SDR CA030325012

- Difficulty date: March 19, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,161 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Shorted
- Location: Csu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, PILOT REPORTED THAT NP RPM INDICATION WAS FLUCTUATING. NP WOULD DROP TO AROUND 1620 FOR A FEW SECONDS & THEN IT WOULD RETURN TO IT'S CONSTANT SPEED RANGE OF AROUND 1700. FLUCTUATIONS LASTED FOR ABOUT 20 MINUTES. TORQUE & FUEL FLOW WERE CONSTANT & NO SURGING WAS FELT BY PILOT.  PILOT LANDED AT NEAREST AIRPORT. NP INDICATION SYS WAS INSPECTED, & RPM CONNECTOR CLEANED ON CSU. A/C WAS GROUND RUN AND NP INDICATIONS WERE NORMAL AND CONSTANT. A/C RETURNED TO BASE. RETURN FLT, & FURTHER INVESTIGATIONS & GROUNDS RUNS AT BASE, NP SYSTEM FUNCTIONED NORMALLY.  AFTER 22 HOURS OF FLIGHT OPERATION, PROBLEM HAS NOT RETURNED. BELIEVE THE PROBLEM WAS RPM CONNECTOR ON CSU, SINCE OTHER PC-12 ENGINE CONNECTORS
